# SDR CA100216004

- Difficulty date: February 11, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Engine: Pwc PW308C
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKEOFF ROLL FOR A REPOSITIONING FLIGHT, THE PILOTS HEARD A LOUD NOISE FROM ONE OF THE ENGINES. T/O WAS ABORTED AND THE ACFT RETURNED TO THE RAMP.  THE PILOTS DO NOT KNOW FROM WHICH ENGINE THE NOISE CAME FROM.  TROUBLESHOOTING IS ON-GOING.  MFG WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND SUPPLEMENT THE REPORT ONCE THE INFORMATION IS AVAILABLE.   (TC 20100216004)
